Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 297, NWS Tulsa, OK

December 19, 2012Sebastian County, Arkansas; LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Dec 19, 2012, 9:11 PM CST for Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 19, 2012, 9:11 PM CST (03:11 UTC)
Expired
Dec 19, 2012, 9:45 PM CST
In force
34 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 31 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 19, 9:29 PM CSTTSTM WND GST 635 Se Fort Smith, ARMEASURED 63 MPH WIND AT THE FORT SMITH REGIONAL AIRPORT.
Dec 19, 9:43 PM CSTTSTM WND DMG1 Ne Wister, OKTREE DAMAGE JUST NORTHEAST OF WISTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 19, 7:36 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 78 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 442 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
78 J/kg
Mixed-layer CIN
-223 J/kg
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
442 m²/s²
0-3 km storm-relative helicity
455 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

831 
WUUS54 KTSA 200311
SVRTSA
ARC131-OKC079-200345-
/O.NEW.KTSA.SV.W.0297.121220T0311Z-121220T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
911 PM CST WED DEC 19 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 945 PM CST

* AT 908 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SPIRO TO 3 MILES NORTH OF TALIHINA...MOVING EAST AT
  65 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  TALIMENA STATE PARK...LAKE WISTER STATE PARK...WISTER...POCOLA...
  POTEAU...CAMERON...BONANZA...HOWE...BARLING...HACKETT...JENNY
  LIND...HEAVENER...HEAVENER RUNESTONE STATE PARK...EXCELSIOR...
  LAVACA...GREENWOOD...MIDLAND...HARTFORD...BLOOMER...BURNVILLE...
  MANSFIELD...WASHBURN AND HUNTINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AWAY FROM WINDOWS AND DOORS. PREPARE
TO TAKE TORNADO PRECAUTIONS ON SHORT NOTICE.

&&

LAT...LON 3514 9413 3510 9414 3507 9423 3496 9424
      3495 9436 3492 9444 3477 9445 3469 9506
      3484 9504 3486 9500 3495 9496 3495 9493
      3499 9493 3529 9467 3530 9449 3532 9448
      3538 9408 3513 9407
TIME...MOT...LOC 0311Z 252DEG 57KT 3528 9459 3481 9498

$$
1 follow-up statement
802 
WWUS54 KTSA 200343
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
943 PM CST WED DEC 19 2012

ARC131-OKC079-200353-
/O.EXP.KTSA.SV.W.0297.000000T0000Z-121220T0345Z/
SEBASTIAN AR-LE FLORE OK-
943 PM CST WED DEC 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LE FLORE AND
SEBASTIAN COUNTIES EXPIRES AT 945 PM CST...

THE LINE OF THUNDERSTORMS HAS WEAKENED BELOW SEVERE 
LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED 
TO EXPIRE.

GUSTY WINDS TO 40 MPH AND HEAVY RAIN WILL STILL BE POSSIBLE WITH 
THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 2 AM.

LAT...LON 3514 9413 3510 9414 3507 9423 3496 9424
      3495 9436 3492 9444 3477 9445 3469 9506
      3484 9504 3486 9500 3495 9496 3495 9493
      3499 9493 3529 9467 3530 9449 3532 9448
      3538 9408 3513 9407
TIME...MOT...LOC 0343Z 252DEG 57KT 3523 9431 3476 9470

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 19, 5:11 PM CST, 4 hours earlier.

Area forecast discussion, Dec 19, 5:11 PM CST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
511 PM CST WED DEC 19 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... MVFR CEILINGS WILL AFFECT ALL TAF SITES
OVERNIGHT. STRONG SOUTH WINDS THIS EVENING WILL SHIFT TO STRONG AND
GUSTY WEST AND NORTHWESTERLY WINDS AS A COLD FRONT MOVES ACROSS
THE AREA. ARKANSAS SITES MAY EXPERIENCE AN ISOLATED THUNDERSTORM
OR TWO LATER TONIGHT. LIGHT SNOW OR WINTRY MIX WILL BE POSSIBLE AT
SITES NORTH OF I 40 EARLY THURSDAY MORNING.

&&

.PREV DISCUSSION... /ISSUED 426 PM CST WED DEC 19 2012/

DISCUSSION...
A SHORTWAVE CURRENTLY MOVING ACROSS NORTHERN NEW MEXICO HAD
PUSHED A COLD FRONT INTO THE OKLAHOMA AND TEXAS PANHANDLES WITH AN
ASSOCIATED DRYLINE OVER FAR WESTERN OKLAHOMA. THIS COLD FRONT AND
DRYLINE WILL CONTINUE TO PUSH EASTWARD INTO EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS EVENING AND OVERNIGHT.

AHEAD OF THE APPROACHING FRONT...SOUTHERLY WINDS GUSTING 15 TO 30
MPH AND WARM TEMPS HAVE CREATED LIMITED FIRE WEATHER DANGERS
ACROSS PORTIONS OF THE REGION. THESE WINDS HAVE ALSO TRANSPORTED
HIGHER DEWPOINTS ACROSS THE REGION WITH MOST LOCATIONS REPORTING
IN THE UPPER 50S TO AROUND 60 DEGREES. CHANCES FOR SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THE
DRYLINE THIS EVENING. DEEP LAYER SHEER OF 60+KT...STEEP MID LEVEL
LAPSE RATES AND WARM DEWPOINTS INTERACTING WITH THE COLD FRONT AS
IT OVERTAKES THE DRYLINE THIS EVENING WILL ALLOW FOR A LIMITED
CHANCE OF STRONG TO POSSIBLE SEVERE THUNDERSTORMS. THE GREATEST
CHANCES OF THUNDERSTORMS LOOKS TO BE ACROSS FAR EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS. DAMAGING WINDS LOOK TO BE THE MAIN HAZARD
THREAT WITHIN ANY SEVERE STORM THAT MAY DEVELOP...THOUGH AN
ISOLATED TORNADO AND LARGE HAIL COULD ALSO BE CAPABLE THROUGH THE
LATE EVENING HOURS.

BEHIND THE COLD FRONT...STRONG NORTHWESTERLY WINDS OF 20 TO 30
MPH...GUSTING OVER 40 MPH ARE EXPECTED ACROSS MOST OF EASTERN
OKLAHOMA WITH GUSTS OVER 35 MPH FOR NORTHWEST ARKANSAS. THESE
WINDS WILL CONTINUE OVERNIGHT AND INTO THE EARLY MORNING HOURS
THURSDAY. LIGHT SNOW TO SNOW FLURRIES MAY ALSO BE POSSIBLE LATE
TONIGHT AND EARLY THURSDAY AS THE BACKSIDE OF THE SHORTWAVE PUSHES
NORTHEAST THROUGH THE PLAINS. THE GREATEST CHANCE OF LIGHT SNOW
LOOKS TO BE ALONG/NEAR THE KANSAS AND MISSOURI BORDERS...WHERE A
LIGHT DUSTING OR SO COULD BE POSSIBLE. FURTHER SOUTH TO A LINE
FROM PAWNEE COUNTY TO MADISON COUNTY COULD SEE SNOW FLURRIES TO
LIGHT SNOW...WITH NO ACCUMULATIONS EXPECTED.

A COLD AND DRIER AIRMASS FILTERS THROUGH THE REGION THURSDAY WITH
NORTHWESTERLY WIND GUSTS 25 TO AROUND 35 MPH CONTINUING ACROSS
THE REGION. THESE CONDITIONS WILL LOWER AFTERNOON MIN RH VALUES
BELOW 30 PERCENT ACROSS MOST OF EASTERN OKLAHOMA...WITH 40+
PERCENT RH VALUES OVER NORTHWEST ARKANSAS. THIS WILL ALLOW FOR
ELEVATED FIRE DANGERS FOR EASTERN OKLAHOMA AND AT LEAST LIMITED
FIRE DANGERS OVER NORTHWEST ARKANSAS. WIND SPEEDS SHOULD DECREASE
DURING THE LATE AFTERNOON AND EVENING HOURS THURSDAY WHICH WILL
DECREASE FIRE DANGERS. RIDGE OF HIGH PRESSURE THEN SETS UP OVER
THE PLAINS FOR THE WEEKEND ALLOWING FOR MILD TEMPS AND SOUTHERLY
WINDS TO RETURN.

IN THE EXTENDED FORECAST...LATEST MODEL RUNS CONTINUE TO DISAGREE
ON THE NEXT WEATHER SYSTEM TO AFFECT THE REGION FOR NEXT WEEK.
CURRENT INDICATIONS ARE THAT A LONGWAVE TROF LOOKS TO PUSH OUT OF
THE PACIFIC NORTHWEST AND INTO THE SOUTHERN PLAINS DURING THE
FIRST HALF OF NEXT WEEK. THIS WAVE WILL ALLOW FOR RAIN SHOWERS AS
WELL AS RAIN CHANGING OVER TO WINTRY PRECIP TO BE POSSIBLE MID
WEEK AS THE BASE OF THE TROF MOVES THROUGH. EXACT DETAILS OF
TIMING/TYPE/AMOUNTS OF PRECIP STILL REMAINS UNCERTAIN AT THIS
TIME. WILL CONTINUE TO MONITOR AND UPDATE AS MORE DATA COMES IN
AND FORECASTER CONFIDENCE/MODEL CONSISTENCY BECOME MORE IN-LINE
WITH EACH OTHER.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 9 PM WEDNESDAY TO 7 AM THURSDAY FOR OKZ049-
     OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
     OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ070-
     OKZ071-OKZ073-OKZ074-OKZ075.

AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, Dec 19, 8:14 PM CST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
814 PM CST WED DEC 19 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
814 PM CST WED DEC 19 2012

...SEVERE WEATHER POSSIBLE INTO THE EARLY MORNING HOURS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

WINTER WEATHER.
	SNOW ACCUMULATION.
	RISK...LIMITED.
	AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...AFTER 3 AM.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A STRONG STORM SYSTEM WILL CONTINUE TO TRACK ACROSS THE PLAINS
OVERNIGHT. THUNDERSTORMS WILL RAPIDLY SPREAD NORTHEASTWARD...
PUSHING EAST OF THE FORECAST AREA BY EARLY THURSDAY MORNING.
SUFFICIENT MOISTURE HAS SPREAD ACROSS THE AREA ALLOWING
INSTABILITY LEVELS SUPPORTIVE OF SEVERE THUNDERSTORMS.

ADDITIONALLY... LIFT AHEAD OF THE APPROACHING STORM SYSTEM WILL
ALSO AID STORM UPDRAFTS... WHILE VERY STRONG WINDS ALOFT
OVERSPREAD THE REGION. LATEST DATA SUGGEST STORMS WILL DEVELOP
INTO ONE OR MORE LINES WHICH WILL ENHANCE THE DAMAGING WIND
POTENTIAL. THE WINDS ALOFT ALSO APPEAR SUPPORTIVE OF BRIEF
TORNADOES WITHIN THESE LINES OF STORMS. SHOULD THESE TORNADO
SIGNATURES DEVELOP THEY WILL BE BRIEF AND LIKELY BE PRECEDED WITH
LITTLE TO NO WARNING.

STRONG WEST TO NORTHWESTERLY WINDS WILL DEVELOP THIS EVENING AND
PERSIST THROUGH THE OVERNIGHT HOURS AS THE STORM SYSTEM LIFTS INTO
THE MISSOURI VALLEY. WIND GUSTS AROUND 45 MPH WILL BE POSSIBLE AND
STRONG WINDS WILL CONTINUE INTO THURSDAY BEFORE DIMINISHING BY
THURSDAY AFTERNOON.

ANY WILDFIRES THAT ARE ONGOING OR DEVELOP EARLY THURSDAY WILL
SPREAD QUICKLY. FINALLY...AS THE STORM SYSTEM SHIFTS
EASTWARD... LIGHT RAIN WILL TRANSITION TO LIGHT SNOW FOR AREAS
NEAR THE OKLAHOMA KANSAS BORDER AND INTO FAR NORTHWEST ARKANSAS.
SNOWFALL AMOUNTS ARE FORECAST TO REMAIN VERY LIGHT WITH NO IMPACTS
EXPECTED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED ACROSS EXTREME
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS..

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY AND TUESDAY...WINTER WEATHER POTENTIAL.

EXTENDED DISCUSSION...
STRONG NORTHWESTERLY WINDS WILL CONTINUE INTO THURSDAY MORNING
WITH GUSTS AROUND 40 MPH LIKELY.  WINDS WILL DIMINISH BY LATE
AFTERNOON.  DRY AND MILD WEATHER WILL PREVAIL THROUGH THE
WEEKEND... WITH A STRONG STORM SYSTEM AGAIN DEVELOPING AND MOVING
INTO THE CENTRAL U.S. BY EARLY NEXT WEEK.  THIS SYSTEM IS LIKELY
TO IMPACT THE CHRISTMAS HOLIDAY WITH BOTH THUNDERSTORM AND
WINTER WEATHER POTENTIAL SOMEWHERE FROM THE SOUTHERN TO CENTRAL
PLAINS.  THE LOCATION AND MAGNITUDE OF THESE IMPACTS WILL
CONTINUE TO BE REFINED WITH LATER FORECASTS... HOWEVER BE AWARE
OF THIS POTENTIAL STORM SYSTEM AND KEEP APPRISED OF FORECAST
CHANGES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Dec 19, 7:28 PM CST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
728 PM CST WED DEC 19 2012

OKZ073-200200-
PITTSBURG OK-
728 PM CST WED DEC 19 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CST
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     PITTSBURG

AT 727 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF HAYWOOD TO 32 MILES SOUTHWEST OF
ASHLAND...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCALESTER...KIOWA...PITTSBURG...
BLANCO...ASHLAND...SAVANNA...DOW...HAYWOOD...BACHE...ALDERSON...
KREBS...BLOCKER...FEATHERSTON...CROWDER AND ARROWHEAD STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3460 9589 3468 9589 3468 9609 3468 9610
      3474 9610 3516 9574 3517 9545 3516 9536
      3502 9546 3502 9551 3496 9550 3459 9579
TIME...MOT...LOC 0127Z 233DEG 54KT 3486 9591 3439 9635
Local storm report, Dec 19, 8:07 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
807 PM CST WED DEC 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             MCALESTER               34.93N 95.77W
12/19/2012  E0.75 INCH       PITTSBURG          OK   AMATEUR RADIO

&&

JDS
Special weather statement, Dec 19, 8:15 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CST WED DEC 19 2012

OKZ049-070-073>075-200300-
HASKELL OK-LATIMER OK-MUSKOGEE OK-PITTSBURG OK-PUSHMATAHA OK-
815 PM CST WED DEC 19 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN HASKELL...EASTERN PITTSBURG...NORTHERN PUSHMATAHA AND
     WESTERN LATIMER

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE

AT 815 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ENTERPRISE TO 8 MILES SOUTH OF BLANCO...MOVING
NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...LEWISVILLE...KINTA...ENTERPRISE...WHITEFIELD...
WILBURTON...HIGGINS...GOWEN...BLANCO...HARTSHORNE...HAILEYVILLE...
DOW...BACHE...BLOCKER...FEATHERSTON...QUINTON...BRIARTOWN...PORUM...
SARDIS AND ROBBERS CAVE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3463 9585 3527 9547 3532 9538 3529 9535
      3534 9534 3547 9509 3546 9507 3465 9541
TIME...MOT...LOC 0215Z 228DEG 42KT 3525 9538 3466 9569
Special weather statement, Dec 19, 8:50 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 PM CST WED DEC 19 2012

OKZ049-074>076-200345-
HASKELL OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
850 PM CST WED DEC 19 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN HASKELL...LE FLORE...PUSHMATAHA AND LATIMER

AT 849 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF MCCURTAIN TO 4 MILES WEST OF
ANTLERS...MOVING EAST AT 50 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...ANTLERS...CLAYTON...CORINNE...DELA...RATTAN...CLOUD
Y...MOYERS...FINLEY...KOSOMA...SNOW...NASHOBA...STANLEY...HONOBIA...
TUSKAHOMA...KIAMICHI...ALBION...OLETA...KELLOND...EUBANKS...DUNBAR...
S ARDIS...CLAYTON LAKE STATE PARK...TALIMENA STATE PARK AND LAKE
WISTER STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3423 9579 3460 9555 3460 9551 3465 9551
      3511 9522 3526 9444 3450 9475 3450 9504
      3424 9505 3424 9514 3418 9515 3417 9578
TIME...MOT...LOC 0249Z 254DEG 45KT 3516 9500 3423 9568

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 9:17 PM CSTSpecial Weather StatementTSACrawford28 min
Dec 19, 9:21 PM CSTSpecial Weather StatementTSACrawford24 min
Dec 19, 9:42 PM CSTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Sebastian63 min
Dec 19, 9:48 PM CSTTornado WarningTSACrawford, Franklin, Sebastian11 min
Dec 19, 10:20 PM CSTSpecial Weather StatementTSACarroll, Madison40 min
Dec 20, 1:09 PM CSTWind AdvisoryTSABenton, Carroll, Madison, Washington4 hr
Dec 19, 7:28 PM CSTSpecial Weather StatementTSAPittsburg32 min
Dec 19, 7:46 PM CSTSevere Thunderstorm WarningTSAPittsburg44 min
Dec 19, 8:15 PM CSTSpecial Weather StatementTSALatimer45 min
Dec 19, 8:20 PM CSTSevere Thunderstorm WarningTSAHaskell, Muskogee, Pittsburg, Sequoyah40 min
Dec 19, 8:45 PM CSTSevere Thunderstorm WarningTSAHaskell, Sequoyah45 min
Dec 19, 8:50 PM CSTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha55 min
Dec 19, 8:54 PM CSTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah36 min
Dec 19, 9:23 PM CSTSpecial Weather StatementTSAChoctaw67 min
Dec 19, 9:34 PM CSTSpecial Weather StatementTSALeFlore56 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.